Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 110, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 13, 2006, 2:29 AM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Oct 14, 2006, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2006, 2:29 AM CDT (07:29 UTC)
- In effect from
- Oct 14, 2006, 10:00 AM CDT
- Expired
- Oct 14, 2006, 7:13 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3044 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 130729 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 AM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR ALL FLORIDA ZONES EXCEPT BAY...GULF...FRANKLIN...AND DIXIE COUNTIES FOR AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR BELOW 35 PERCENT. A RED FLAG WARNING IS NOW IN EFFECT FOR ALL FLORIDA ZONES ON SATURDAY AFTERNOON AND EARLY EVENING FOR AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...THE RED FLAG WARNING FOR THE SOUTHEAST ALABAMA ZONES HAS BEEN CANCELLED FOR THIS AFTERNOON AND EARLY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SOUTHEAST ALABAMA ZONES LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING FOR POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 30 PERCENT AND WINDS 10 MPH OR GREATER... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL SOUTHWEST AND SOUTH- CENTRAL GEORGIA ZONES FOR SATURDAY AFTERNOON AND EARLY EVENING FOR AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR BELOW 25 PERCENT... .DISCUSSION...A COLD FRONT WILL SAG SOUTH OF THE REGION DURING THE MORNING HOURS TODAY. HIGH PRESSURE AND MUCH DRIER AIR WILL MOVE IN FROM THE NORTH AND NORTHWEST THOUGH TODAY AND TONIGHT. THIS HIGH PRESSURE IS EXPECTED TO MOVE DIRECTLY OVER THE AREA DURING THE DAY ON SATURDAY...THEN MOVE EAST OF THE REGION BY THE END OF THE WEEKEND. PLENTY OF SUNSHINE AND VERY DRY AIR IS EXPECTED ACROSS THE ENTIRE REGION DURING THE DAY ON SATURDAY WITH RELATIVE HUMIDITY VALUES FALLING TO OR BELOW CRITICAL LEVELS ACROSS MUCH OF THE AREA. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE BY LATER SUNDAY WITH THE CHANCES FOR RAIN BECOME MORE LIKELY BY THE FIRST PART OF NEXT WEEK. FLZ012-014-015-132000- /O.CAN.KTAE.FW.W.0109.061013T1800Z-061014T0000Z/ /O.UPG.KTAE.FW.A.0087.061014T1800Z-061015T0000Z/ /O.NEW.KTAE.FW.W.0110.061014T1600Z-061015T0000Z/ BAY-GULF-FRANKLIN- 229 AM CDT FRI OCT 13 2006 /329 AM EDT FRI OCT 13 2006/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. RELATIVE HUMIDITY VALUES MAY BRIEFLY APPROACH CRITICAL LEVELS THIS AFTERNOON OR EARLY EVENING...HOWEVER A LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL LEVELS IS NO LONGER EXPECTED. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-132000- /O.CAN.KTAE.FW.W.0109.061013T1800Z-061014T0000Z/ /O.EXT.KTAE.FW.A.0087.061014T1600Z-061015T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 229 AM CDT FRI OCT 13 2006 ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP INTO THE MIDDLE AND UPPER 30S THIS AFTERNOON ACROSS SOUTHEAST ALABAMA...HOWEVER VALUES ARE NO LONGER EXPECTED TO REACH CRITICAL LEVELS. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY MORNING THROUGH EARLY SATURDAY EVENING FOR POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL LEVELS COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR GREATER. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-016>019-026>029-132000- /O.UPG.KTAE.FW.A.0087.061014T1800Z-061015T0000Z/ /O.NEW.KTAE.FW.W.0110.061014T1600Z-061015T0000Z/ /O.EXT.KTAE.FW.W.0109.061013T1600Z-061013T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 229 AM CDT FRI OCT 13 2006 /329 AM EDT FRI OCT 13 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL LEVELS. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-132000- /O.UPG.KTAE.FW.A.0087.061014T1800Z-061015T0000Z/ /O.NEW.KTAE.FW.W.0110.061014T1600Z-061015T0000Z/ DIXIE- 329 AM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-132000- /O.EXT.KTAE.FW.A.0087.061014T1600Z-061015T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 329 AM EDT FRI OCT 13 2006 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL LEVELS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MROCZKA
4 follow-up statements
000 WWUS82 KTAE 131928 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EDT FRI OCT 13 2006 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND TODAY HAS BEEN CANCELLED... ...A RED FLAG WARNING IS IN EFFECT ON SATURDAY FROM 11 AM EDT (10 AM CDT) UNTIL 9 PM EDT (8 PM CDT) FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AS WELL AS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LOW RELATIVE HUMIDITIES... ...A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LOW RELATIVE HUMIDITIES... .DISCUSSION...HIGH PRESSURE MOVING IN BEHIND A COLD FRONT WILL USHER IN MUCH COOLER AND DRIER CONDITIONS OVER THE NEXT FEW DAYS. RED FLAG CONDITIONS ARE EXPECTED ON SATURDAY THROUGHOUT MUCH OF THE AREA...AND ARE POSSIBLE AGAIN ON SUNDAY IN FLORIDA AND ALABAMA. THE HIGH WILL MOVE EAST OF THE AREA ON SUNDAY AFTERNOON AND MOISTURE WILL BEGIN TO INCREASE AGAIN. FLZ007-009>011-013-016>019-026>029-141130- /O.CAN.KTAE.FW.W.0109.000000T0000Z-061013T2300Z/ /O.NEW.KTAE.FW.A.0088.061015T1600Z-061016T0000Z/ /O.EXT.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 228 PM CDT FRI OCT 13 2006 /328 PM EDT FRI OCT 13 2006/ ...RED FLAG WARNING IS CANCELLED TODAY FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-141130- /O.UPG.KTAE.FW.A.0087.061014T1600Z-061015T0000Z/ /O.NEW.KTAE.FW.A.0088.061015T1600Z-061016T0000Z/ /O.EXB.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 228 PM CDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-141130- /O.UPG.KTAE.FW.A.0087.061014T1600Z-061015T0000Z/ /O.EXB.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 328 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EDT SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-034-141130- /O.NEW.KTAE.FW.A.0088.061015T1600Z-061016T0000Z/ /O.EXT.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ BAY-GULF-FRANKLIN-DIXIE- 228 PM CDT FRI OCT 13 2006 /328 PM EDT FRI OCT 13 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MCNATT
000 WWUS82 KTAE 140745 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 AM EDT SAT OCT 14 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM EDT (10 AM CDT) UNTIL 9 PM EDT (8 PM CDT) FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AS WELL AS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO AN EXPECTED LONG DURATION OF LOW RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS... ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 10 AM CDT UNTIL 8 PM CDT FOR SOUTHEAST ALABAMA DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS ALONG WITH 20 FOOT WIND SPEEDS NEAR 10 MPH... ...A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY AFTERNOON AND EARLY EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL GEORGIA...THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS... .DISCUSSION...HIGH PRESSURE TO THE WEST OF THE REGION WILL SLOWLY SETTLE OVERHEAD DURING THIS AFTERNOON AND EVENING. AS THE HIGH MOVES CLOSER...LOW LEVEL DRY AIR WILL CONTINUE TO ADVECT INTO THE REGION. ALTHOUGH SOME HIGH CLOUDS ARE STILL EXPECTED ACROSS MAINLY THE FLORIDA PANHANDLE AND BIG BEND REGION...THEY ARE NOT EXPECTED TO IMPACT TEMPERATURES SIGNIFICANTLY. THIS DRY LOW LEVEL AIR AND HIGH TEMPERATURES IN THE MIDDLE AND UPPER 70S WILL RESULT IN AN EXTENDED PERIOD OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS. HIGH PRESSURE WILL BEGIN TO MOVE EAST OF THE REGION DURING THE DAY ON SUNDAY. HOWEVER...THE RETURN OF SIGNIFICANT MOISTURE IS EXPECTED TO HOLD OFF UNTIL SUNDAY NIGHT RESULTING IN RELATIVE HUMIDITY VALUES ONCE AGAIN APPROACHING OR FALLING BELOW CRITICAL VALUES FOR SEVERAL HOURS SUNDAY AFTERNOON AND EARLY EVENING. GAZ120>131-142>148-155>161-142000- /O.EXB.KTAE.FW.A.0088.061015T1800Z-061015T2300Z/ /O.CON.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 345 AM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING DUE TO AND EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-FLZ007-009>019-026>029-034-142000- /O.EXT.KTAE.FW.A.0088.061015T1800Z-061015T2300Z/ /O.CON.KTAE.FW.W.0110.061014T1500Z-061015T0100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 245 AM CDT SAT OCT 14 2006 /345 AM EDT SAT OCT 14 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS ALONG WITH 20 FOOT WINDS NEAR 10 MPH. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO A POSSIBLE LONG DURATION OF RELATIVE HUMIDITY VALUES AT OR SLIGHTLY BELOW CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MROCZKA
000 WWUS82 KTAE 141912 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 PM EDT SAT OCT 14 2006 ...A RED FLAG WARNING CONTINUES TODAY UNTIL 9 PM EDT (8 PM CDT) FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AS WELL AS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS... ...A RED FLAG WARNING CONTINUES TODAY UNTIL 8 PM CDT FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITIES BELOW CRITICAL LEVELS ALONG WITH WIND SPEEDS NEAR 10 MPH AND KBDI ABOVE 500... ...A RED FLAG WARNING IS IN EFFECT SUNDAY FROM 12 PM EDT (11 AM CDT) UNTIL 8 PM EDT (7 PM CDT) FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AS WELL AS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS... ...A RED FLAG WARNING IS IN EFFECT SUNDAY FROM 11 AM CDT UNTIL 7 PM CDT FOR SOUTHEAST ALABAMA DUE TO EXPECTED RELATIVE HUMIDITIES BELOW CRITICAL LEVELS ALONG WITH WIND SPEEDS NEAR 10 MPH AND KBDI ABOVE 500... .DISCUSSION...DRY AIR ASSOCIATED WITH A HIGH PRESSURE SYSTEM WILL REMAIN OVER THE AREA ON SUNDAY...KEEPING RELATIVE HUMIDITIES LOW. THIS HIGH WILL MOVE EAST ON SUNDAY EVENING...AND INCREASING MOISTURE IS EXPECTED BY MONDAY AFTERNOON. ALZ065>069-FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161- 150100- /O.UPG.KTAE.FW.A.0088.061015T1800Z-061015T2300Z/ /O.NEW.KTAE.FW.W.0111.061015T1600Z-061016T0000Z/ /O.CON.KTAE.FW.W.0110.000000T0000Z-061015T0100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 212 PM CDT SAT OCT 14 2006 /312 PM EDT SAT OCT 14 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MCNATT
000 WWUS82 KTAE 150013 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT SAT OCT 14 2006 ...THE RED FLAG WARNINGS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) TONIGHT FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA...THE EASTERN FLORIDA PANHANDLE AND BIG BEND AND FOR SOUTHEAST ALABAMA HAS BEEN CANCELLED... ...A RED FLAG WARNING REMAINS IN EFFECT SUNDAY FROM 12 PM EDT (11 AM CDT) UNTIL 8 PM EDT (7 PM CDT) FOR SOUTHWEST AND SOUTH- CENTRAL GEORGIA...AS WELL AS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS... ...A RED FLAG WARNING REMAINS IN EFFECT SUNDAY FROM 11 AM CDT UNTIL 7 PM CDT FOR SOUTHEAST ALABAMA DUE TO EXPECTED RELATIVE HUMIDITIES BELOW CRITICAL LEVELS ALONG WITH WIND SPEEDS NEAR 10 MPH AND KBDI ABOVE 500... .DISCUSSION...DRY AIR ASSOCIATED WITH A HIGH PRESSURE SYSTEM WILL REMAIN OVER THE AREA ON SUNDAY...KEEPING RELATIVE HUMIDITIES LOW. THIS HIGH WILL MOVE EAST ON SUNDAY EVENING...AND INCREASING MOISTURE IS EXPECTED BY MONDAY AFTERNOON. ALZ065>069-FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161- 150815- /O.CAN.KTAE.FW.W.0110.000000T0000Z-061015T0100Z/ /O.CON.KTAE.FW.W.0111.061015T1600Z-061016T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 713 PM CDT SAT OCT 14 2006 /813 PM EDT SAT OCT 14 2006/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 13, 1:15 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Oct 13, 1:15 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT FRI OCT 13 2006
.SYNOPSIS...SECONDARY COLD FRONT CONTINUES TO PUSH SOUTHEASTWARD
TOWARDS THE CWA EARLY THIS MORNING...WITH EVEN COOLER AND DRIER JUST
OFF TO THE NW. A BAND OF AC IS LURKING OFF TO THE NW BEHIND THE
FRONT...AND THAT WILL HAVE TO PASS THROUGH THE REGION AT SOME POINT
BEFORE IT DISSIPATES. ALSO...SOME CLOUDINESS ALONG THE CENTRAL GULF
COAST MAY BUBBLE BACK TO THE NE AS A WEAK SFC WAVE DEVELOPS ALONG
THE FRONT...BUT ANY PRECIP ASSOCIATED WITH IT SHOULD REMAIN OFF TO
OUR S. OVER THE COASTAL WATERS...WINDS REMAIN GENERALLY OUT OF THE
NW AT 5 TO 10 KTS.
&&
.SHORT TERM...FAIRLY STRAIGHT FORWARD FCST DURING THE NEXT FEW
DAYS...AS THE COLD FRONT MOVES S THROUGH THE REGION BY MORNING AND
THE SFC RIDGE BUILDS IN BEHIND IT DURING THE DAY. THIS RIDGE IS THEN
EXPECTED TO HOLD THROUGH THE WEEKEND OVER THE CWA...BEFORE THE NEXT
POTENTIAL GULF LOW PRESSURE SYSTEM APPROACHES BY LATE SUNDAY NIGHT
OR MONDAY MORNING. BEFORE THAT HAPPENS...WE CAN EXPECT WARM AND DRY
DAYS AND MOSTLY CLEAR AND COOL NIGHTS...WITH THE POTENTIALLY COLDEST
NIGHT OF THE SEASON THUS FAR FOR SOME SITES POSSIBLE ON SATURDAY
NIGHT...WITH THE COOLEST LOCATIONS PERHAPS REACHING THE LOWER TO
MIDDLE 40S.
&&
.LONG TERM...EVIDENCE APPEARS TO BE GROWING FOR A MORE SIGNIFICANT
LOW PRESSURE SYSTEM TO AFFECT OUR REGION EARLY NEXT WEEK...AS A
STRONG SHORTWAVE MOVES EASTWARD THROUGH THE LOWER MS VALLEY AND
FULLY TAPS INTO MOISTURE FROM THE GULF OF MEXICO. DEPENDING ON THE
RESULTING SFC LOW DEVELOPMENT AND TRACK...THIS SYSTEM COULD BE A
SIGNIFICANT RAINFALL PRODUCER FOR PARTS OF OUR AREA...SO PLEASE STAY
TUNED. AFTER THIS LOW EXITS THE AREA...UPPER RIDGING WILL BUILD OVER
THE GMEX AND MAY DEFLECT FUTURE SYSTEMS TO OUR N BY MID WEEK...BUT
IT MAY BE TOO CLOSE TO CALL AT THIS POINT TO REMOVE POPS.
&&
.MARINE...ONLY EXPECT A SLIGHT INCREASE IN WINDS AND SEAS BEHIND THE
FRONT TODAY...AS THE INITIAL SFC RIDGE CENTER BEHIND IT IS ONLY
RUNNING 1016 TO 1017 MB. CONDITIONS COULD BECOME MUCH MORE VOLATILE
ACROSS THE WATERS EARLY NEXT WEEK...DEPENDING HIGHLY ON HOW THE NEXT
LOW PRESSURE SYSTEM EVOLVES. FOR NOW...WILL INITIATE AN UPWARD TREND
FOR WINDS AND SEAS.
&&
.AVIATION...COLD FRONT WILL CONTINUE TO PUSH SOUTHEAST THROUGH THE
REGION DURING THE REMAINDER OF THE OVERNIGHT. VFR CONDITIONS ARE
EXPECTED TO GENERALLY PREVAIL THROUGH THE TAF PERIOD AT ALL
TERMINALS. BANK OF MID LEVEL STRATOCU LAGGING BEHIND THE FRONT HAS
SHOWN DISSIPATING TREND THE LAST FEW HOURS...BUT DID ADD A PERIOD OF
SCT-BKN MID LEVEL CLOUDS LATER TONIGHT INTO THE MORNING FOR ALL
TERMINALS AS IT SLIDES THROUGH. ONLY CAUSE FOR CONCERN WOULD BE THE
INFLUENCE OF CONVECTIVE COMPLEX NOW DEVELOPING JUST OFFSHORE OF
LOUISIANA. GUIDANCE MOVES THIS EASTWARD AND BRINGS IN QUITE A BIT OF
MID-LEVEL MOISTURE DURING THE DAY TO AREAS SOUTH OF KDHN AND KABY.
UNKNOWN IF THE GUIDANCE IS BRINGING THIS MOISTURE TOO FAR
NORTH...BUT LATEST SATELLITE TRENDS TO THE WEST LEAN TOWARD A
SOLUTION CLOSE TO WHAT IS BEING ADVERTISED. WENT WITH A MID-LEVEL
BKN DECK AT KPFN AND KTLH FOR MUCH OF THE DAY...BUT DID NOT BRING
THE DECK LOW ENOUGH TO REMOVE PREVAILING VFR CONDITIONS. SKIES
SHOULD CLEAR RAPIDLY LATE FRIDAY AFTERNOON AND EVENING ACROSS ALL
TERMINALS.
&&
.FIRE WEATHER...THIS WILL BE THE TRICKIEST PART OF THE FCST OVER THE
NEXT FEW DAYS...AS DRIER AIR WILL RESULT IN RED FLAG CONDITIONS OVER
MUCH OF THE AREA AT SOME POINT. EXPECT SW GA TO REMAIN UNSCATHED
THIS AFTERNOON...HOWEVER...AS THE COOLER AIR WILL HELP OFFSET THE
DRIER AIR ENOUGH TO KEEP RHS ABOVE THEIR HARD TO REACH CRITERIA OF
4 HRS AT 25% OR BELOW. ALSO...CANCELLED THE WARNING FOR SE FOR THIS
AFTERNOON AS RHS ARE NOT EXPECTED TO REACH 30%.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 78 47 80 44 / 10 0 0 0
PANAMA CITY 76 53 80 52 / 10 0 0 0
DOTHAN 70 45 79 47 / 10 0 0 0
ALBANY 72 43 77 48 / 10 0 0 0
VALDOSTA 78 47 78 47 / 10 0 0 0
CROSS CITY 81 48 82 46 / 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 2 PM SATURDAY TO 8 PM SATURDAY ALL
ZONES.
GA...FIRE WEATHER WATCH FROM 2 PM SATURDAY TO 8 PM SATURDAY ALL
ZONES.
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM TODAY ALL ZONES
EXCEPT BAY...GULF...FRANKLIN...AND DIXIE.
RED FLAG WARNING NOON SATURDAY UNTIL 8 PM SATURDAY ALL ZONES.
&&
AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULDHazardous weather outlook, Oct 12, 4:45 AM CDT, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU OCT 12 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 445 AM CDT THU OCT 12 2006 /545 AM EDT THU OCT 12 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE ADJACENT GULF OF MEXICO WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...PRECEDED BY ISOLATED SHOWERS AND THUNDERSTORMS. NO SEVERE WEATHER IS EXPECTED. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA PANHANDLE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND STRONGER COLD FRONT WILL MOVE QUICKLY THROUGH THE AREA EARLY FRIDAY MORNING...WITH ISOLATED SHOWERS POSSIBLE. BEHIND THE FRONT...COOLER AND MUCH DRIER AIR WILL OVERSPREAD THE AREA. THE DRIER AIRMASS WILL ENHANCE THE SPREAD OF WILDFIRES BOTH FRIDAY AND SATURDAY AFTERNOONS. NORTHERLY WINDS WILL INCREASE FRIDAY NIGHT AND SATURDAY...WITH EXERCISE CAUTION CONDITIONS POSSIBLE FOR THE OFFSHORE GULF WATERS. AS THE HIGH MOVES EAST AND LOW PRESSURE DEVELOPS TO THE WEST...AN ONSHORE FLOW WILL DRAW GULF MOISTURE INTO THE AREA. THIS WILL RESULT IN INCREASING RAIN CHANCES FOR THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:28 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.